# SDR HALA0600464

- Difficulty date: June 28, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 64,083 hours, 11,599 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Sticking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT ALTIMETER POINTER STICKY, INDICATES INCORRECTLY, DRUM INDICATOR IS CORRECT.  POINTER APPEARS TO BE BENT.  REPLACED CAPT ALTIMETER PER TASK 34-13-01-004-001 AND TASK 34-13-01-404-004.  OPS CK NORMAL, NO FLAGS DOWNGRADE
